American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34D30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] J. Llibre and C. Valls. Liouvillian first integrals for Liénard polynomial differential systems. Proc. Amer. Math. Soc. 138 (2010) 3229-3239. MR 2653953.
Abstract, references, and article information   
View Article: PDF

[2] Carlos Gutierrez and Benito Pires. On Peixoto's conjecture for flows on non-orientable 2-manifolds. Proc. Amer. Math. Soc. 133 (2005) 1063-1074. MR 2117207.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Sebastian J. Schreiber. Successional stability of vector fields in dimension three. Proc. Amer. Math. Soc. 127 (1999) 993-1002. MR 1641101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ming-Chia Li. Structural stability on basins for numerical methods. Proc. Amer. Math. Soc. 127 (1999) 289-295. MR 1469420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Joan C. Artés, Robert E. Kooij and Jaume Llibre. Structurally stable quadratic vector fields. Memoirs of the AMS 134 (1998) MR 1432139.
Book volume table of contents   

[6] Janina Kotus. Global $C\sp r$ structural stability of vector fields on open surfaces with finite genus . Proc. Amer. Math. Soc. 108 (1990) 1039-1046. MR 1004419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] H. W. Broer, G. B. Huitema, F. Takens and B. L. J. Braaksma. Unfoldings and bifurcations of quasi-periodic tori. Memoirs of the AMS 83 (1990) MR 1041003.
Book volume table of contents   

[8] Kenneth R. Meyer and George R. Sell. Mel\cprime nikov transforms, Bernoulli bundles, and almost periodic perturbations . Trans. Amer. Math. Soc. 314 (1989) 63-105. MR 954601.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Maria Lúcia Alvarenga Peixoto. The closing lemma for generalized recurrence in the plane . Trans. Amer. Math. Soc. 308 (1988) 143-158. MR 946436.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Clark Robinson. Cascade of sinks . Trans. Amer. Math. Soc. 288 (1985) 841-849. MR 776408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Morris W. Hirsch. The dynamical systems approach to differential equations. Bull. Amer. Math. Soc. 11 (1984) 1-64. MR 741723.
Abstract, references, and article information   
View Article: PDF

[12] Carmen Chicone and Douglas S. Shafer. Quadratic Morse-Smale vector fields which are not structurally stable . Proc. Amer. Math. Soc. 85 (1982) 125-134. MR 647911.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Janina Kotus, Michał Krych and Zbigniew Nitecki. Global structural stability of flows on open surfaces. Memoirs of the AMS 37 (1982) MR 653093.
Book volume table of contents   

[14] M. Izabel T. Camacho. Geometric properties of homogeneous vector fields of degree two in ${\bf R}\sp{3}$ . Trans. Amer. Math. Soc. 268 (1981) 79-101. MR 628447.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Dennis Pixton. More counterexamples to Coleman's conjecture . Proc. Amer. Math. Soc. 82 (1981) 145-148. MR 603618.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Artur Oscar Lopes. Structural stability and hyperbolic attractors . Trans. Amer. Math. Soc. 252 (1979) 205-219. MR 534118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Alcides Lins Neto. Generalized gradient fields and electrical circuits. Bull. Amer. Math. Soc. 80 (1974) 991-995. MR 0353366.
Abstract, references, and article information   
View Article: PDF

[18] Jorge Lewowicz. Stability properties of a class of attractors . Trans. Amer. Math. Soc. 185 (1973) 183-198. MR 0343315.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1